EconPapers    
Economics at your fingertips  
 

On the Practical Stability of Impulsive Differential Equations with Infinite Delay in Terms of Two Measures

Bo Wu, Jing Han and Xiushan Cai

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

We consider the practical stability of impulsive differential equations with infinite delay in terms of two measures. New stability criteria are established by employing Lyapunov functions and Razumikhin technique. Moreover, an example is given to illustrate the advantage of the obtained result.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/434137.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/434137.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:434137

DOI: 10.1155/2012/434137

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:434137